# SDR CA990715041

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS WINDSHIELD OUTER PLY FAILED IN CRUISE.  WINDSHIELD REPLACED.
